MathSciNet Relay Station
MathSciNet bibliographic data
MR1957668 (2003m:14084) 14M25 (14J32 32Q25)
Hu, Yi; Liu, Chien-Hao; Yau, Shing-Tung Toric morphisms and fibrations of toric Calabi-Yau hypersurfaces. Adv. Theor. Math. Phys. 6 (2002), no. 3, 457–506.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement